# SDR CA980928026

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2722 · Rudder Actuator
- Part: Servo
- Part number: 810A000003
- Condition: Malfunctioned
- Location: Rudder
- Part time: 19,184 hours
- Stage of operation: CL
- Nature of condition: K, E
- Precautionary procedure: O

## Discrepancy

(CAN) VERY HIGH VIBRATION IN AFT CABIN ON CLIMB OUT FOR ABOUT 30 SECONDS.  GREEN SYSTEM RUDDER SERVO REPLACED.  PART TC:  8,813.
